# SDR CA120924012

- Difficulty date: September 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 21562010190
- Condition: Unserviceable
- Location: Pump System
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ACFT WAS CARRYING OUT A LOCAL TRAINING FLIGHT, THE LT ENGINE EXPERIENCED A TOTAL SHUTDOWN WITH PROPELLER FEATHERING.  THE FOLLOWING SYSTEMS ALSO FAILED, LOSS OF INDICATIONS FOR BOTH ENGINES, BOTH ATTITUDE INDICATORS, BOTH HS AND BOTH INVERTERS, THE ACFT RETURNED AND LANDED WITHOUT ANY FURTHER INCIDENT.  WHEN THE ACFT WAS INSPECTED BY MAINTENANCE IT WAS FOUND THAT THE LT ENGINE DRIVEN FUEL PUMP PN 215-62010-190, SN TF468383W HAD FAILED.  ALSO THREE 50AMP CURRENT LIMITERS PN ANL50 LOCATED AT F32P, F33P AND F34P HAD FAILED. THE LT ENGINE OIL SCREEN WAS REMOVED AND CHECKED FOR CONTAMINATION WITH NONE FOUND.  THE ENGINE DRIVEN FUEL PUMP WAS REPLACED AND THE CURRENT LIMITERS REPLACED WITH SERVICEABLE UNITS.  ACFT GROUND RUNS AND LEAK CHECKS WERE CARRIED OUT AND ALL ELECTRICAL, NAVIGATIONAL, AND ENGINE INDICATING SYS CHECKED SERVICEABLE.  ACFT WAS RETURNED TO SERVICE.
